Geometrical optics of dispersive media with turning points

F. G. Bass, V. Freilikher, A. A. Maradudin

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


The modification of the geometrical optics approximation developed in our earlier paper has been extended to problems in which the classical conditions for its validity are violated, e.g. problems in which turning points are present, and tunnelling and over-barrier reflection are studied. The application of the method to difference equations has been demonstrated by the example of the propagation of electric waves through a one-dimensional array of charged nonlinear oscillators with nearest-neighbour interactions.

Original languageEnglish
Pages (from-to)541-549
Number of pages9
JournalWaves in Random and Complex Media
Issue number3
StatePublished - Aug 2008
Externally publishedYes


Dive into the research topics of 'Geometrical optics of dispersive media with turning points'. Together they form a unique fingerprint.

Cite this